International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 1, Pages 179-184

A selection and a fixed point theorem and an equilibrium point of an abstract economy

T. Husain1 and E. Tarafdar2

1Department of Mathematics and Statistics, McMaster University, Ontario, Hamilton L8S 4K1, Canada
2Department of Mathematics, University of Queensland, St. Lucia, Brisbane 4072, Australia

Received 24 March 1992; Revised 15 June 1992

Copyright © 1995 T. Husain and E. Tarafdar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A selection theorem and a fixed point theorem are proved. The fixed point theorem is then applied to prove the existence of an equilibrium point of an abstract economy.